Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Is it normal to have a reoccurring ovarian cyst while on birth control pills ?

reoccuring left ovarian cyst and minimal fluid in culd de sac while on birth control pills 27 YO female; 3 kids all delivered by c section; tubes tied in 2008. In Feb 2011, I went to er with pelvic pain , fainting and nausea. Diagnosed leaking 4 cm hemmoragic cyst on left ovary and minimal free fluid in culde de sac in which they said was causing the.faintness and nausea.2 months later and on steady birth control pills, went to er for.pelvic pain and nausea. Said to have had ruptured ovarian cyst but the original hemmorragic cyst was gone.and that this was another cyst with free fluid in culd de sac, causing my faintness and nausea and also a reverted uterus which a great deal of pain after sex and severe cramps.. My question is, it this normal to.continue to get ovarian cyst while on bc pills or could the reappearance of oariant cyst while on bc pills be a clue to an underlying condition?
Asked On : Thu, 12 May 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Birth control pills usually help in treatment of ovarian cyst.A ruptured cyst can cause pain etc.The size of the cyst is most important.If larger than 5 cm i would advise surgical intervention.The treatment with bc pills has to be at least for 3-6 cycles before any effect is seen.This isnt due to any underlying disorder.You need to continue the pills if the cyst is small <5cm.
Answered: Thu, 12 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor